Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

Ive been taking Depakote for a week now & my breasts are so swollen & tender. I have already gone up almost but not quite two bra sizes. Is this normal?

 
tandemjunkie

Asked by tandemjunkie at 2:57 PM on Feb. 26, 2013 in Health

Level 3 (16 Credits)
This question is closed.
Answers (6)
  • Copy & paste the link I gave you. This is what is there:

    Less serious Depakote side effects may include:

    mild drowsiness or weakness;


    diarrhea, constipation, upset stomach;


    changes in your menstrual periods;


    enlarged breasts, weight changes;


    tremor (shaking);


    hair loss;


    vision changes; or


    unusual or unpleasant taste in your mouth.

    ILovemyPaulie

    Answer by ILovemyPaulie at 3:29 PM on Feb. 26, 2013

  • BTW, it is a side effect as per the above.
    ILovemyPaulie

    Answer by ILovemyPaulie at 3:05 PM on Feb. 26, 2013

  • IMO Depakote is evil... Id ask your doctor for something else...
    Nimue930

    Answer by Nimue930 at 3:18 PM on Feb. 26, 2013

  • Look on this site, Drugs.com
    http://www.drugs.com/depakote.html
    ILovemyPaulie

    Answer by ILovemyPaulie at 3:04 PM on Feb. 26, 2013

  • I looked it just says weight gain or loss...I couldn't find anything on the breasts
    tandemjunkie

    Comment by tandemjunkie (original poster) at 3:10 PM on Feb. 26, 2013

  • Thank you ;)
    tandemjunkie

    Comment by tandemjunkie (original poster) at 3:54 PM on Feb. 26, 2013

Next question in Health
Weight loss

Next question overall (Crazy for Credits)
AJ

close Join now to connect to
other members!
Connect with Facebook or Sign Up Using Email

Already Joined? LOG IN